# SDR BAQA085898

- Difficulty date: April 2, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Agusta A109E
- Aircraft serial: 11503
- Aircraft time: 660 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 071015190101
- Part serial: 5782
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

S/N 5782 JUST CAME BACK FROM REPAIR.  UNIT STILL TILTS TO FULL UP POSITION AND STAYS THERE.  REPLACED WITH SERVICEABLE UNIT.
